MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET
Model Number FTRD 13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 07/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was discarded and therefore not available for technical analysis.Tissue mobilization was described by the user as extremely difficult due to the fibrotic target tissue.The clip was deployed but the tissue was accidentally resected not above the clip.If the tissue is not firmly secured, the endoscope tip can be detached from the target tissue due to peristaltic movements.This is a rare procedural complication and is not related to a product malfunction.It is stated in the instruction for use that during clip application the tissue must be kept under slight tension by using a grasping device until resection is complete.This keeps the tissue and endoscope tip in position.This prevents accidental resection at an undesired site due to the instrument slipping.Note: this report is a retrospective submission of complaints from the year 2023.
 
Event or Problem Description
It was reported that the gastroduodenal ftrd was used to treat a fibrotic lesion in the stomach.The clip was successful deployed.The tissue was accidentally resected at a different site.The resulting perforation was immediately detected and closed with clips.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22025519
Report Number3006696607-2025-00027
Device Sequence Number12572197
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public04260206310655
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown